Items where IIASA Author is "King, Alan J."

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 9.

Article

Kaniovski, Y.M., King, A.J. & Wets, R.J.-B. (1995). Probabilistic bounds (via large deviations) for the solutions of stochastic programming problems. Annals of Operations Research 56 (1): 1373-1385. DOI:10.1007/BF02031707.

Monograph

King, A.J. & Rockafellar, R.T. (1990). Asymptotic Theory for Solutions in Generalized M-Estimation and Stochastic Programming. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-90-076

King, A.J. (1988). Asymptotic Distributions for Solutions in Stochastic Optimization and Generalized M-Estimation. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-88-058

King, A.J. & Wets, R.J.-B. (1988). Epi-Consistency of Convex Stochastic Programs. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-88-057

King, A.J. (1988). Generalized Delta Theorems for Multivalued Mappings and Measurable Selections. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-88-056

King, A.J. (1987). Central Limit Theory for Lipschitz Mappings. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-87-127

Birge, J.R., Dempster, M.A.H., Gassmann, H.I., Gunn, E., King, A.J. & Wallace, S.W. (1987). A Standard Input Format for Multiperiod Stochastic Linear Programs. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-87-118

King, A.J. (1987). Central Limit Theory for Multivalued Mappings. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-87-112

Edwards, J., Birge, J.R., King, A.J. & Nazareth, J.L. (1985). A Standard Input Format for Computer Codes Which Solve Stochastic Programs with Recourse and a Library of Utilities to Simplify its Use. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-85-003

This list was generated on Thu Sep 19 15:47:26 2019 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313